Open Access
Translator Disclaimer
February 2008 A Problem with the Intersection of Periodic Sets
Russell May
Missouri J. Math. Sci. 20(1): 73-75 (February 2008). DOI: 10.35834/mjms/1316032837

Abstract

We investigate a real-world problem about the measure of the intersection of periodic sets. The problem is modeled in discrete and continuous cases, and a solution is obtained from well-known theorems in undergraduate mathematics.

Citation

Download Citation

Russell May. "A Problem with the Intersection of Periodic Sets." Missouri J. Math. Sci. 20 (1) 73 - 75, February 2008. https://doi.org/10.35834/mjms/1316032837

Information

Published: February 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1138.37301
Digital Object Identifier: 10.35834/mjms/1316032837

Subjects:
Primary: 11A99
Secondary: 37A30

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.20 • No. 1 • February 2008
Back to Top